# SDR AALA20100227TUL04

- Difficulty date: February 27, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 35,496 hours, 12,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N200364
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON TOP INBOARD PANEL AT RIVET HEADS ALONG PANEL LEADING EDGE AND RIB LOCATED 18 INCHES FROM INBOARD.  INSTALLED DOUBLER PER EA B 757-57-009242 REV B.
